RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 8, Pages 1043–1051 (Mi de552)  

Green's matrix for a class of linear two-point boundary value problems

M. I. Urbanovich

Mogilev Pedagogical Institute

Full text: PDF file (890 kB)

Bibliographic databases:
UDC: 517.941.9
Received: 01.11.1965

Citation: M. I. Urbanovich, “Green's matrix for a class of linear two-point boundary value problems”, Differ. Uravn., 2:8 (1966), 1043–1051

Citation in format AMSBIB
\Bibitem{Urb66}
\by M.~I.~Urbanovich
\paper Green's matrix for a class of linear two-point boundary value problems
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 8
\pages 1043--1051
\mathnet{http://mi.mathnet.ru/de552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=197834}
\zmath{https://zbmath.org/?q=an:0168.33402|0194.39903}


Linking options:
  • http://mi.mathnet.ru/eng/de552
  • http://mi.mathnet.ru/eng/de/v2/i8/p1043

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019